1. Some critical remarks of recent results on F-contractions in b-metric spaces

Mudasir Younis; Nicola Fabiano; Mirjana Pantovic; Stojan Radenovic

Volume 4, Issue 2 , April 2022, Pages 1-10

http://dx.doi.org/10.30495/maca.2022.1948245.1043

Abstract
  In this paper, we analyze, generalize and correct some recent results on F-contractions within b-metric spaces. In all results, our only assumption is the strict growth of the function F: $\left( 0,+\infty \right) \rightarrow \left( -\infty ,+\infty \right) .$  Read More

2. Automatic continuity of almost Jordan derivations on special Jordan Banach algebras

Ganesa Moorthy Chinnadurai; Siva Gurusamy

Volume 4, Issue 2 , April 2022, Pages 11-16

http://dx.doi.org/10.30495/maca.2022.1946498.1040

Abstract
  The following is the question form of Kaplansky conjecture of 1958. Is every derivation on semisimple Banach algebra continuous? Kaplansky conjecture was proved by Johnson and Sinclair in 1968. The concept of almost Jordan derivations on Jordan Banach algebras is introduced in this article. Also, Kaplansky ...  Read More

3. t-norms over fuzzy ideals (implicative, positive implicative) of BCK-algebras

Rasul Rasuli

Volume 4, Issue 2 , April 2022, Pages 17-34

http://dx.doi.org/10.30495/maca.2021.1942817.1034

Abstract
  In this paper, we use the notion of t-norms to introduce fuzzy subalgebras, fuzzy ideals, fuzzy implicative ideals, fuzzy positive implicative ideals in BCK-algebras. Next, we clarify the links between them and investigate their properties. Finally, we consider them under intersection, cartesian product ...  Read More

4. Exact controllability and continuous dependence of solution of a conformable fractional control system

Sanjukta Das

Volume 4, Issue 2 , April 2022, Pages 35-46

http://dx.doi.org/10.30495/maca.2022.1947815.1042

Abstract
  The exact controllability of a conformable fractional differential system is established in this paper. The system is described by a non-densely defined linear part satisfying the Hille Yosida condition, and a control term appearing in the nonlinear part. The existence of mild solution and exact controllability ...  Read More

5. Notes on the stability of multimixed additive-quartic mappings

Yousef Ebrahimdoost

Volume 4, Issue 2 , April 2022, Pages 47-56

http://dx.doi.org/10.30495/maca.2022.1949403.1045

Abstract
  In this article, we prove the Hyers-Ulam stability of multimixed additive-quartic functional equations in the setting of Banach spaces by applying a fixed point method and moreover we generalize some known results.  Read More

6. Fixed point theorems for occasionally weakly compatible maps in neutrosophic metric spaces

Jeyaraman Mathuraiveeran; A.N. Mangayarkkarasi

Volume 4, Issue 2 , April 2022, Pages 57-69

http://dx.doi.org/10.30495/maca.2022.1943366.1035

Abstract
  In 2008, Al-Thagafi and Shahzad introduced the notion of Occasionally Weakly Compatible mappings (shortly OWC maps) which is more general than all the commutativity concepts. The purpose of the paper is to obtain common fixed point theorems in Neutrosophic metric spaces by using OWC maps.  Read More